RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2019, Volume 40, Number 10, Pages 1549–1568 (Mi ljm185)  

On completion of the cone of completely positive linear maps with respect to the energy-constrained diamond norm

M. E. Shirokovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
b Moscow Institute of Physics and Technology, Dolgoprudny, 141701 Russia

DOI: https://doi.org/10.1134/S1995080219100238


Bibliographic databases:

ArXiv: 1810.10922
Received: 22.05.2019
Revised version: 25.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019